RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 1(349), Pages 199–207 (Mi umn608)  

Mathematical Events

Vasilii Sergeevich Vladimirov (on his 80th birthday)

A. A. Bolibrukh, A. A. Gonchar, I. V. Volovich, V. G. Kadyshevskii, A. A. Logunov, G. I. Marchuk, E. F. Mishchenko, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, L. D. Faddeev, D. V. Shirkov


DOI: https://doi.org/10.4213/rm608

Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:1, 199–209

Bibliographic databases:

Document Type: Personalia
MSC: 01A70

Citation: A. A. Bolibrukh, A. A. Gonchar, I. V. Volovich, V. G. Kadyshevskii, A. A. Logunov, G. I. Marchuk, E. F. Mishchenko, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, L. D. Faddeev, D. V. Shirkov, “Vasilii Sergeevich Vladimirov (on his 80th birthday)”, Uspekhi Mat. Nauk, 58:1(349) (2003), 199–207; Russian Math. Surveys, 58:1 (2003), 199–209

Citation in format AMSBIB
\Bibitem{BolGonVol03}
\by A.~A.~Bolibrukh, A.~A.~Gonchar, I.~V.~Volovich, V.~G.~Kadyshevskii, A.~A.~Logunov, G.~I.~Marchuk, E.~F.~Mishchenko, S.~M.~Nikol'skii, S.~P.~Novikov, Yu.~S.~Osipov, L.~D.~Faddeev, D.~V.~Shirkov
\paper Vasilii Sergeevich Vladimirov (on his 80th birthday)
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 1(349)
\pages 199--207
\mathnet{http://mi.mathnet.ru/umn608}
\crossref{https://doi.org/10.4213/rm608}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992146}
\zmath{https://zbmath.org/?q=an:1050.01516}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..199B}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 1
\pages 199--209
\crossref{https://doi.org/10.1070/RM2003v058n01ABEH000608}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183858300017}


Linking options:
  • http://mi.mathnet.ru/eng/umn608
  • https://doi.org/10.4213/rm608
  • http://mi.mathnet.ru/eng/umn/v58/i1/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:917
    Full text:159
    References:56
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018